# SDR CALA2011050200332

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 52,575 hours, 14,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012701
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER DOOR 2L HAS FALLEN OFF.  RESECURED EMERGENCY EXIT SIGN, ALL OK.  USED F5410 FOR SCEPTRE ONLY.
